MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AR40M
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was confirmed that the expiration date for this device is 7/11/2019.The device was used beyond its expiration dating.If explanted; give date: not applicable, lens remains implanted.Initial reporter first and last name: unknown.Initial reporter phone number: (b)(6).Device evaluation: the product testing could not be performed as the product was not returned (the lens remains implanted).The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated, and no deviation was found during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that a patient underwent left eye cataract surgery with an intraocular lens implanted on (b)(6) 2020.After operation, the eyes were covered routinely.One day after operation, the follow-up was observed: left eye: 0.6 -, conjunctival congestion +, corneal edema +, anterior chamber often deep, tyn (+ +), intraocular lens position was positive, other examination conditions were the same as those in hospital.Patient had inflammatory reaction.The patient was prescribed with: prednisolone acetate eye drops, tobramycin dexamethasone eye drops, moxifloxacin hydrochloride eye drops, compound tropicamide eye drops, and azithromycin dispersible tablets 0.5g, were given to the left eye once every hour.Tobramycin dexamethasone eye drops, moxifloxacin hydrochloride eye drops, compound tropicamide eye drops, and azithromycin dispersible tablets 0.5g, once a day.The second day after operation, the left eye was reexamined: 0.6 +, intraocular pressure: 11.7mmhg, the rest of the examination conditions were the same as before, all improved, the patient was instructed to continue to use the above eye fluid.Patient was discharged.Outpatient review last monday of the surgery period.No further information was provided.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10955632
Report Number2648035-2020-00912
Device Sequence Number14339688
Product Code HQL
UDI-Device Identifier05050474514218
UDI-Public(01)05050474514218(17)190711
Combination Product (Y/N)Y
Initial Reporter CountryCN
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2019
Device Model NumberAR40M
Device Catalogue NumberAR40M00015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2020
Initial Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR